# SDR FDEA201303190610

- Difficulty date: March 19, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 72,261 hours, 32,595 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Bulkhead
- Part number: AEA01613
- Condition: Cracked
- Location: Bs 1521
- Part time: 32,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT W/W HAS A 1 INCH CRACK INNER WALL 30 INCHES FORWARD OF BS 1521 & 2 FEET DOWN.  REPAIR WAS ACCOMPLISHED AND INSTALLED REF EA 8-5310-157386, SEQ NR 255.  EA 8-5310-157386 FINAL DRAFT SEQ 257 OF WO 58015 FOR MX PERFORMED.
